MAUDE Adverse Event Report: MCKESSON ISRAEL LTD. MCKESSON CARDIOLOGY ECG MANAGEMENT

MCKESSON ISRAEL LTD. MCKESSON CARDIOLOGY ECG MANAGEMENT
Model Number 13.2.1.
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Information (3190); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event is currently under investigation to determine whether the device has malfunctioned.Change healthcare will provide a follow up report to the agency once additional information is available.
 
Event or Problem Description
A physician reported that the oncology medical staff delayed a medication administration to a pediatric patient due to prolonged automated qtc values that were presented in a report created by the mckesson ecg management system.The reporting physician further claims that following his consultation the patient eventually received the medication and is now receiving appropriate care.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Mckesson cardiology ecg management displays the ecg waveforms along with ecg intervals and measurements.The measurements can be displayed by one of the following configurations: 1.Glasgow university interpretive algorithm, which is a widely used algorithm for automated ecg.2.Importing the measurement value from an ecg cart, which is a different device communicating with the mckesson cardiology ecg management system.In addition, the user can manually measure the intervals using a measurement tool and edit the value which is displayed by the selected option (glasgow or cart).The reporting physician claimed that the automatic measurement of the qt interval presented a falsely prolonged value.Change healthcare has unsuccessfully made multiple attempts to contact the customer to identify which configuration was used when the reported incident occurred (glasgow/ cart).Change healthcare has re-tested the ecg management qt interval calculation performed by glasgow algorithm.Testing against the product specifications passed successfully with the correct results.The reporting physician claimed that the medical staff based their decision to delay the administration of the medication on the automated qt value displayed.The reporting physician further stated that following his review of the ecg waveforms and interval, the patient was prescribed medication.The change healthcare ecg management user guide cautions that the over- reading physician must always rely on clinical judgment in concluding a diagnosis for the patient.The company concluded that the system performed as intended and no device malfunction occurred.

Brand Name
MCKESSON CARDIOLOGY ECG MANAGEMENT
Common Device Name
MCKESSON CARDIOLOGY ECG MANAGEMENT
Manufacturer (Section D)
MCKESSON ISRAEL LTD.
26 harokmim st. azrieli center
building a
holon, 58858 49
IS  5885849
MDR Report Key10398464
Report Number9616760-2020-00003
Device Sequence Number2618847
Product Code DQK
UDI-Device Identifier80010939040011
UDI-Public(01)80010939040011(10)130201
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113515
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number13.2.1.
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/06/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date08/12/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;